MAUDE Adverse Event Report: TTBIO CORP BRASSELER; HANDPEICE

TTBIO CORP BRASSELER; HANDPEICE
Model Number BRIO 440F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The back cap and turbine with bur broke apart in the patient's mouth.

Brand Name
BRASSELER
Common Device Name
HANDPEICE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key21911454
Report Number3007007357-2025-00004
Device Sequence Number21093049
Product Code EFB
UDI-Device Identifier00887919821670
UDI-Public(01)00887919821670
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/25/2025
Report Date (Section F) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBRIO 440F
Device Catalogue Number5026480U0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/28/2025
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/25/2025